# SDR AALA20001991

- Difficulty date: November 8, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED 1 INCH AT STATION 160.  REMOVED LONGERON STATION 145-175.  REPLACED STATION PER SRM 53-02 PAGE 648.  (M)
